中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所2015年知识产出  > 期刊论文
题名: Hall effect, edge states, and Haldane exclusion statistics in two-dimensional space
作者: Ye, F;  Marchetti, PA;  Su, ZB;  Yu, L
刊名: PHYSICAL REVIEW B
出版日期: 2015
卷号: 92, 期号:23, 页码:235151
学科分类: Physics
DOI: http://dx.doi.org/10.1103/PhysRevB.92.235151
通讯作者: Ye, F (reprint author), South Univ Sci & Technol China, Dept Phys, Shenzhen 518055, Peoples R China.
文章类型: Article
英文摘要: We clarify the relation between two kinds of statistics for particle excitations in planar systems: the braid statistics of anyons and the Haldane exclusion statistics (HES). It is shown nonperturbatively that the HES exists for incompressible anyon liquid in the presence of a Hall response. We also study the statistical properties of a specific quantum anomalous Hall model with Chern-Simons term by perturbation in both compressible and incompressible regimes, where the crucial role of edge states to the HES is shown.
类目[WOS]: Physics, Condensed Matter
关键词[WOS]: T-J MODEL ;  GAUGE FIELD ACTION ;  FRACTIONAL-STATISTICS ;  ARBITRARY DIMENSIONS ;  LUTTINGER LIQUIDS ;  MAGNETIC-FIELD ;  LANDAU-LEVELS ;  QUANTUM ;  ANYONS ;  FERMIONS
收录类别: SCI
项目资助者: NSFC [11374135] ;  Ministero Istruzione Universita Ricerca
语种: 英语
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/20738
Appears in Collections:理论物理所2015年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Hall effect, edge states, and Haldane exclusion statistics in two-dimensional space.pdf(139KB)期刊论文出版稿开放获取View Download

Recommended Citation:
Ye, F,Marchetti, PA,Su, ZB,et al. Hall effect, edge states, and Haldane exclusion statistics in two-dimensional space[J]. PHYSICAL REVIEW B,2015,92(23):235151.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Ye, F]'s Articles
 [Marchetti, PA]'s Articles
 [Su, ZB]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Ye, F]‘s Articles
 [Marchetti, PA]‘s Articles
 [Su, ZB]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Hall effect, edge states, and Haldane exclusion statistics in two-dimensional space.pdf
格式: Adobe PDF
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace